# SDR FDEA201108173323

- Difficulty date: August 17, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 20,767 hours, 11,080 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 32025002
- Part serial: 683
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH, NR 1 ENG STARTED TO VIBRATE AFTER A BANG.  EGT WENT TO 700 DEG. ENGINE WAS AT FLIGHT IDLE.  ENGINE APPEARED TO COME BACK AND OPERATE FINE. ON LANDING ROLLOUT, THE EGT CLIMBED TO 710 DEG. AND INCREASING. SHUTDOWN ENGINE.  N1 & N2 LOOKED NORMAL, PERFORMED GVI OF NR 1 ENG INTAKE AND EXHAUST. NO DEFECTS NOTED. TROUBLESHOT ENGINE PER TSM 72-00-30, ENGINE STALL WITH RAPID EGT RISE. PERFORMED GENERAL INSPECTION CHECK PER AMM 72-00-00-06 & ENGINE STALL INSPECTION PER MM 72- 00-00-06. INLET AND EXHAUST INSPECTED, NO FAULTS.   CHECKED MCD NO METAL FOUND,  INSPECTED VSV AND VBV SYSTEMS, NO FAULTS FOUND.  INSPECTED PS 3 TUBE NO CRACKS FOUND.   PERFORMED BOROSCOPE INSPECTION OF 1ST, 6TH & 12TH STAGES OF HPC, 1 ST & 2 ND STAGE HPT & COMBUSTOR AND  LINER, REF MM 72-00-00-06, NO LIMITING DEFECTS.  R & R 8TH STAGE CHECK VALVE IAW MM 36-11-13-04. RAN ENGINE, LEAK CHECKED  DUCTING,  NO LEAKS NOTED. PERFORMED MAX POWER ASSURANCE RUN PER JRH ENGINE. CHECKED GOOD.
